# SDR VNAA2013012300009

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 21,847 hours, 22,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND FS 202 PRESSURE BULKHEAD WEB CRACKED AROUND THE PARKING BRAKE CABLE CUTOUT.  FS 202 PRESSURE BULKHEAD WEB AT THE PARKING BRAKE CUTOUT WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
